# SDR 2008UALA02297

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 49,530 hours, 17,351 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L WON'T ARM.  FOUND VELCO D-RING NOT SECURED AND CAUGHT IN DOOR GIRT BAR.  RESECURED D-RING, DOOR ARMS/DISARMS NORMALLY.
